RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 165–166 (Mi umn1124)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On non-local Hamiltonian operators of hydrodynamic type connected with Whitham's equations

V. L. Alekseev


Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1253–1255

Bibliographic databases:

MSC: 35Q53, 37K05, 14H55, 47Bxx
Accepted: 04.09.1995

Citation: V. L. Alekseev, “On non-local Hamiltonian operators of hydrodynamic type connected with Whitham's equations”, Uspekhi Mat. Nauk, 50:6(306) (1995), 165–166; Russian Math. Surveys, 50:6 (1995), 1253–1255

Citation in format AMSBIB
\Bibitem{Ale95}
\by V.~L.~Alekseev
\paper On non-local Hamiltonian operators of hydrodynamic type connected with Whitham's equations
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379081}
\zmath{https://zbmath.org/?q=an:0857.35108}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1253A}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1253--1255
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002640}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1124
  • http://mi.mathnet.ru/eng/umn/v50/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. O. I. Mokhov, “Compatible and Almost Compatible Pseudo-Riemannian Metrics”, Funct. Anal. Appl., 35:2 (2001), 100–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Maltsev A.Ya., Novikov S.P., “On the local systems Hamiltonian in the weakly non-local Poisson brackets”, Physica D, 156:1-2 (2001), 53–80  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. E. V. Ferapontov, M. V. Pavlov, “Reciprocal transformations of Hamiltonian operators of hydrodynamic type: Nonlocal Hamiltonian formalism for linearly degenerate systems”, J Math Phys (N Y ), 44:3 (2003), 1150  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. M. V. Pavlov, S. P. Tsarev, “Tri-Hamiltonian Structures of Egorov Systems of Hydrodynamic Type”, Funct. Anal. Appl., 37:1 (2003), 32–45  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A Ya Maltsev, “Weakly nonlocal symplectic structures, Whitham method and weakly nonlocal symplectic structures of hydrodynamic type”, J Phys A Math Gen, 38:3 (2005), 637  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Andrei Ya. Maltsev, “Whitham's Method and Dubrovin–Novikov Bracket in Single-Phase and Multiphase Cases”, SIGMA, 8 (2012), 103, 54 pp.  mathnet  crossref
    8. A. Ya. Maltsev, “The multi-dimensional Hamiltonian structures in the Whitham method”, J. Math. Phys, 54:5 (2013), 053507  crossref
    9. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:209
    Full text:79
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019